# SDR UIEA2019060404386

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,227 hours, 17,188 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38760354
- Part serial: 819231448
- Condition: Failed
- Location: Inlet Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE.  T/S APU, BITE THE ECU PER AMM/FIM 49-11 FT 98. FOUND P2 SENSOR FAULT. CLEARED ECU, CLEANED P2 SENSOR, RAN APU AND DUCT PRESSURE WAS 30/30 WITH 1 PACKS ON, 2 PACKS ON 25/26.  REMOVED AND REPLACED INLET PRESSURE (P2) SENSOR IAW AMM 49-61-04. OPS CHECK AND BITE TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
